JOURNAL ARTICLE
RESEARCH SUPPORT, N.I.H., EXTRAMURAL
REVIEW
Add like
Add dislike
Add to saved papers

Ocular side effects of anti-rheumatic medications: what a rheumatologist should know.

Lupus 2010 May
Nearly every drug may cause changes to ocular tissues through a variety of mechanisms. Medication overdoses, drug-drug interactions but also chronic administration of medications at the recommended doses may lead to ocular toxicity. The ocular side effects, screening for eye toxicity and treatment guidelines for anti-inflammatory and immunosuppressive drugs commonly used by rheumatologists are reviewed herein.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app